# SDR UF6A990120

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Assy
- Part number: 58785
- Condition: Failed
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5709 - EMERGENCY EXIT LIGHTING STRIP LEADING TO GALLEY IS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED FLOOR PROXIMITY LIGHTING STRIP.  SYSTEM OPS CHECKED GOOD.  (X)
